# SDR GTIA2023053037220

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 19,480 hours, 8,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Epsu 12wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AT FIN POSITION 12WL FAILED OPERATIONAL CHECK. SDR REQUIRED.-REPLACED EPSU BATTERY POSITION 12WL. FOR TRAX PURPOSE ONLY
